# SDR IXXA10SMN103S

- Difficulty date: November 9, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT FITTING CORRODED AT STATION 960.000 - 980.000 RT BOTTOM LINE 28.  REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED CORRODED FITTING.  CLEANED, TREATED, AND PRIMED AERA. INSTALLED NEW FITTING IAW SRM 51-1-8, SRM 53-2-0, SRM 51-1-20D, SRM 51-1-8B, SRM 51-1-20D, SRM 51-1-21, AND SRM 51-3-1.
